# SDR FDEA202510172037

- Difficulty date: October 17, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 56,855 hours, 30,482 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Track
- Part number: A25771387212
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LOADING SYS TRACK CORRODED AT FR38.1 - FR38.2 Y140 REPAIRED THE FWD CARGO COMPARTMENT CORRODED LOADING SYS TRACK AT FR38.1 - FR38.2   Y140 PER A300-600 SRM53-10-15-201 FIG.203. THIS IS CAT A REPAIR, MAJOR REPAIR IAW GMM6-2-100.
